Editor: Nicolas Volff
Genetic diversity in the North American captive African elephant collection
Article first published online: 11 APR 2008
© 2008 The Authors. Journal compilation © 2008 The Zoological Society of London
Journal of Zoology
Volume 275, Issue 3, pages 252–267, July 2008
How to Cite
Lei, R., Brenneman, R. A. and Louis, E. E. (2008), Genetic diversity in the North American captive African elephant collection. Journal of Zoology, 275: 252–267. doi: 10.1111/j.1469-7998.2008.00437.x
- Issue published online: 9 JUL 2008
- Article first published online: 11 APR 2008
- Received 29 November 2007; revised 21 February 2008; accepted 26 February 2008
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!